# SDR P5CA2019010800008

- Difficulty date: January 8, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,267 hours, 21,056 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 2217A
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG ANTI ICE VALVE  EICAS MESSAGE FOLLOWED QRH  HAPPENED AFER TURNING  ANTI ICE OFF ( REMOVED AND REPLACED L ENGINE ANTI ICE VALVE IAW AMM 30-21-03 INSTALLATION CHECK OK  )
